# SDR A6WA200940305

- Difficulty date: June 10, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG NOSE COWL ALIGNMENT STOP BRACKET FOUND CRACKED.  RT ENG NOSE COWL ALIGNMENT BRACKET REMOVED FOR NUT PLATE INSTALLATION IAW SRM 51-42-06.  (K)
